# SDR UPS98826504

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 449950341
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D F/S 55 FRAME FORMER CRACKED BETWEEN LONGERON 27-28 RT.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FORMER IAW SRM 53-2-0.
